MAUDE Adverse Event Report: ConvaTec CURE CATHETER CLOSED SYSTEM; Tray, Catheterization, Sterile Urethral, With Or Without Catheter (Kit)

ConvaTec CURE CATHETER CLOSED SYSTEM; Tray, Catheterization, Sterile Urethral, With Or Without Catheter (Kit)
Model Number CS14
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005471919.
 
Event or Problem Description
End user states "he said some would go in the first inch and will fold back, some others won't go in his urethra at all as they are too flexible.He has no stricture/scar tissue he is aware of.Others he could not pass his prostate and some fold at this point and others just won't pass as they lack the rigidity that he is used to with this product.He said at times it will be 5 in a row that won't go in and then he will try another one and have no problems at all.He said he will go weeks without this being an issue and then he will get another 3 in a row that will give him the same trouble.He said due to the trouble of not being able to pass a few he did experience bleeding.He does not bleed often but states he is prone to utis with bleeding events.The bleeding was slight and only was noted on ends of catheters and a little on a pad before stopping on its own.After he had malodorous urine and cloudy urine and went to see his infectious disease md.They checked his urine and he was found to have a uti and prescribed a week treatment dose of bactrim which cleared up his symptoms.He said they checked his psa and his prostate and nothing appeared too swollen.He has regular follow up with his urologist next month.He manages his bowels to avoid constipation by eating fiber rich cereal, apple and yogurt daily." end user was advised regarding pelvic floor relaxation techniques, deep breathing and he was appreciative as he was not aware of that.He said he does not feel the issue is with him but the product because it doesn't make sense how he does nothing differently, but some go in easy and others give him this trouble being too flexible.He even added more lubricant to some to see if that would help but it didn't make much of a difference." it was discussed with end user his usage of the catheter, and he was not aware of placement of introducer tip first into his urethra and then passing the catheter through it.He was never taught that, he was appreciative of the information.

Brand Name
CURE CATHETER CLOSED SYSTEM
Common Device Name
Tray, Catheterization, Sterile Urethral, With Or Without Catheter (Kit)
Manufacturer (Section D)
ConvaTec
7815 national service road
suite 600
greensboro NC 27409
Manufacturer (Section G)
ConvaTec
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
armando cuello
7815 national service road
suite 600
greensboro, NC 27409
+1(603)247-0255
MDR Report Key50789141
Report Number1049092-2026-0000264
Device Sequence Number18784311
Product Code FCM
UDI-Device Identifier00815947020673
UDI-Public00815947020673
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080881
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCS14
Device Lot Number25B10601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale